Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1315–1323 (Mi zvmmf1284)  

This article is cited in 5 scientific papers (total in 5 papers)

Projective sourcewise representability of normal solutions to linear equations on convex sets

I. Krnića, M. M. Potapovb

a University of Montenegro
b M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1770 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1251–1258

Bibliographic databases:
UDC: 519.615.5
MSC: Primary 47A52; Secondary 65J20, 65J10
Received: 01.09.2000

Citation: I. Krnić, M. M. Potapov, “Projective sourcewise representability of normal solutions to linear equations on convex sets”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1315–1323; Comput. Math. Math. Phys., 41:9 (2001), 1251–1258

Citation in format AMSBIB
\Bibitem{KrnPot01}
\by I.~Krni{\'c}, M.~M.~Potapov
\paper Projective sourcewise representability of normal solutions to linear equations on convex sets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1315--1323
\mathnet{http://mi.mathnet.ru/zvmmf1284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869891}
\zmath{https://zbmath.org/?q=an:1044.47009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1251--1258


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1284
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Sumin, “A regularized gradient dual method for the inverse problem of a final observation for a parabolic equation”, Comput. Math. Math. Phys., 44:11 (2004), 1903–1921  mathnet  mathscinet  zmath  elib
    2. M. M. Potapov, “On an estimated accuracy of regularization methods in quadratic minimization problems on a half-space”, Comput. Math. Math. Phys., 44:2 (2004), 237–246  mathnet  mathscinet  zmath
    3. Flemming J., Hofmann B., “Convergence rates in constrained Tikhonov regularization: equivalence of projected source conditions and variational inequalities”, Inverse Problems, 27:8 (2011), 085001  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Jacimovic M., Krnic I., Obradovic O., “Rate of Convergence of Tikhonov Method of Regularization for Constrained Linear Equations with Operators Having Closed Ranges”, Math. Probl. Eng., 2013, 506368  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Dryazhenkov, M. M. Potapov, “Numerical method for a quadratic minimization problem with an ellipsoidal constraint and an a priori estimate for the solution norm”, Comput. Math. Math. Phys., 56:2 (2016), 206–220  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:85
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021